It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rosie on June 23, 2000 at 23:32:02:

In Reply to: Has anyone experienced heart palpitation from prilosec/prevacid? posted by Andy on March 29, 2000 at 19:05:46:

: I developed stomach ulcers while on prednisone. At about that time I started prilosec and I felt my heart fluttering - skipped beats. It seemed to go away when I quit the medicine. I switched to prevacid and the heart skips seemed to return. I am not sure (like my Dr.) if this is in my head or if the medicine is causing it. Has anyone else experienced this? Thank you

Hi..
Yes..I tried prilosec and let me tell you..I got the same reaction plus I had a hard time breathing..I felt like I was swelling up inside..That was after one pill..Now I have this problem ever since.. I have to burp or I feel like I can't catch my breath and start feeling lightheaded...From what I understand prilosec and prevacid are the same things..both histamine blockers..The only thing I found to help me so far is digel...It is not in your head..these doctors are all the same..when they can't figure something out or you have a reaction they say it's in your head..It's not!!!Also..from what I understand..ulcers are mostly from bacteria..something called h. pyloria..go to the Center for Disease Control.. web page and read about it..There is a cure for it..I think this is probably what is wrong with most people..and the doctors are not catching it..



Follow Ups

All times are GMT -7. The time now is 04:33 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!